# SDR SWAA2024092038521

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 57,181 hours, 31,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT INOP JUST AFT OF THE FWD SERVICE DOOR.<[01] RELAMPED AND OPS CHECKED GOOD IAW MM 33-51-04.
